MAUDE Adverse Event Report: ABBOTT VASCULAR INC. XIENCE SKYPOINT¿; CORONARY DRUG-ELUTING STENT

ABBOTT VASCULAR INC. XIENCE SKYPOINT¿; CORONARY DRUG-ELUTING STENT
Model Number 1804225-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Myocardial Infarction (1969); Thrombosis/Thrombus (4440); Heart Failure/Congestive Heart Failure (4446)
Date of Event 12/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.The reported patient effects of angina, myocardial infarction and thrombosis are listed in the xience skypoint everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2025, one 2.25x38 mm xience skypoint stent was implanted in the proximal to mid left anterior descending (lad) coronary artery.On (b)(6) 2025 the patient was seen in the emergency department with chest pain that had worsened over the past 4 days.The patient was transferred to another hospital where the patient was found to have elevated troponin levels and an anterior stemi (st elevation myocardial infarction) with in-stent thrombosis of the lad.Cardiac catheterization showed 99% stenosis in the proximal to mid lad with moderate calcium and thrombus.The patient was treated with shockwave ivl (intravascular lithotripsy) and a drug coated balloon.The patient was transferred to the intensive care unit for monitoring.The patient's prior prescription for plavix was replaced with brilinta.The patient also had worsening congestive heart failure.The patient was discharged home in stable condition with oxygen and home health care (b)(6) 2025.No additional information was provided.

Brand Name
XIENCE SKYPOINT¿
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24129725
Report Number2024168-2026-00329
Device Sequence Number18742096
Product Code NIQ
UDI-Device Identifier08717648233043
UDI-Public(01)08717648233043(17)271118(10)4112241
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1804225-38
Device Catalogue Number1804225-38
Device Lot Number4112241
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention; Hospitalization;
Patient Age85 YR
Patient SexFemale
Patient Weight46 KG
Patient EthnicityNon Hispanic
Patient RaceWhite